SMITH & NEPHEW, INC. LGN POR HA TIB BASE W/O HOLES SZ 6 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
71934165 |
| Medical Device Problem Code |
Implant subsidence (4078)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, after a tka surgery was performed on (b)(6) 2022, the tibial component had subsided on the lateral side of the tibia.This adverse event was treated by a revision surgery on (b)(6) 2025, in which a lgn por ha tib base w/o holes sz 6 lt, pro metaph tib stem 18mm and lgn cr high flex xlpe sz 5-6 9mm were exchanged using a legion revision system and upsizing the tibial baseplate, as the original was undersized which cause the lateral subsidence.Patient's current health status is unknown.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.